# SDR FDEA201207062493

- Difficulty date: July 6, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 56,301 hours, 12,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP VANE FITTING ECCENTRIC HOLE FOUND CORRODED.  REWORKED AND FOUND   EXCEEDED LIMIT AS PER SRM 57-50-02 REPAIR 5 FIGURE 201 REVISION 49 EXISTING SLOT SIZE   0.898" X 0.625" FINAL SLOT SIZE 0.9698" X 0.657" , MAX.ALLOWABLE SIZE 0.940" X 0.670" . REPAIR   ACCOMPLISHED AS PER  EA# 1-5750-160978 PART 1.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
